# SDR IPXA2019040314688

- Difficulty date: March 31, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 19,227 hours, 6,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SEAL APPEARS TO BE TORN AT THE BOTTOM MIDDLE OF THE DOOR. LOUD HISSING NOISE.ENTRY DOOR SEAL INSTALLED ACCORDING TO AMM TASK 52-09-01-424-019. ENTRY DOOR OPENED AND CLOSED SEVERAL TIMES THE BOTTOM DOOR SEAL REMAINS IN THE SEAL RETAINER. EFF SOURCE REF AMM TASK 52-09-01-424-019 REV DATE 12/22/2018.
